Suivre
Louis Dupaigne
Louis Dupaigne
Université Lyon 1 Claude Bernard
Adresse e-mail validée de math.cnrs.fr
Titre
Citée par
Citée par
Année
Regularity of radial extremal solutions for some non-local semilinear equations
A Capella, J Dávila, L Dupaigne, Y Sire
Communications in Partial Differential Equations 36 (8), 1353-1384, 2011
3042011
On a non-local equation arising in population dynamics
J Coville, L Dupaigne
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 137 (4 …, 2007
2892007
Stable solutions of elliptic partial differential equations
L Dupaigne
CRC press, 2011
2432011
Propagation speed of travelling fronts in non local reaction–diffusion equations
J Coville, L Dupaigne
Nonlinear Analysis: Theory, Methods & Applications 60 (5), 797-819, 2005
1552005
Back to the Keller-Osserman condition for boundary blow-up solutions
S Dumont, L Dupaigne, O Goubet, V Rădulescu
Advanced Nonlinear Studies 7 (2), 271-298, 2007
1102007
Stable solutions of in
L Dupaigne, A Farina
Journal of the European Mathematical Society 12 (4), 855-882, 2010
1032010
Lane–Emden–Fowler equations with convection and singular potential
L Dupaigne, M Ghergu, V Rădulescu
Journal de mathématiques pures et appliquées 87 (6), 563-581, 2007
1032007
A monotonicity formula and a Liouville-type theorem for a fourth order supercritical problem
J Dávila, L Dupaigne, K Wang, J Wei
Advances in Mathematics 258, 240-285, 2014
962014
On a semilinear elliptic equation with inverse-square potential
H Brezis, L Dupaigne, A Tesei
Selecta Mathematica 11, 1-7, 2005
932005
A nonlinear elliptic PDE with the inverse-square potential
L Dupaigne
832000
Stable solutions for the bilaplacian with exponential nonlinearity
J Dávila, L Dupaigne, I Guerra, M Montenegro
SIAM journal on mathematical analysis 39 (2), 565-592, 2007
762007
On the fractional Lane-Emden equation
J Dávila, L Dupaigne, J Wei
Transactions of the American Mathematical Society 369 (9), 6087-6104, 2017
722017
Hardy-type inequalities
J Davila, L Dupaigne
Journal of the European Mathematical Society 6 (3), 335-365, 2004
692004
The extremal solution of a boundary reaction problem
J Dávila, L Dupaigne, M Montenegro
AMER INST MATHEMATICAL SCIENCES, 2008
612008
Partial regularity of finite Morse index solutions to the Lane–Emden equation
J Dávila, L Dupaigne, A Farina
Journal of Functional Analysis 261 (1), 218-232, 2011
582011
Nonhomogeneous boundary conditions for the spectral fractional Laplacian
N Abatangelo, L Dupaigne
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 34 (2), 439-467, 2017
552017
Singularities of positive supersolutions in elliptic PDEs
L Dupaigne, AC Ponce
Selecta Mathematica 10, 341-358, 2004
512004
Comparison results for PDEs with a singular potential
J Dávila, L Dupaigne
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 133 (1 …, 2003
462003
The Gel’fand problem for the biharmonic operator
L Dupaigne, M Ghergu, O Goubet, G Warnault
Archive for Rational Mechanics and Analysis 208 (3), 725-752, 2013
442013
Liouville theorems for stable solutions of semilinear elliptic equations with convex nonlinearities
L Dupaigne, A Farina
Nonlinear Analysis: Theory, Methods & Applications 70 (8), 2882-2888, 2009
412009
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20